Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 5973468, 9 pages
http://dx.doi.org/10.1155/2016/5973468
Research Article

Iterative Approximations for Zeros of Sum of Accretive Operators in Banach Spaces

Department of Mathematics, University of Nigeria, Nsukka, Nigeria

Received 27 October 2015; Revised 13 December 2015; Accepted 24 December 2015

Academic Editor: Adrian Petrusel

Copyright © 2016 Yekini Shehu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the approximation of zero for sum of accretive operators using a modified Mann type forward-backward splitting algorithm and obtain strong convergence of the sequence generated by our scheme to the zero of sum of accretive operators in uniformly convex real Banach spaces which are also uniformly smooth. Our result is new and complements many recent and important results in this direction in the literature.